# SDR SWAA021114

- Difficulty date: May 21, 2002
- Submitted: May 23, 2002
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 30,437 hours, 27,707 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bushing
- Part number: 6959227
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11111-55, LT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED BUSHINGS FOR LT OTBD LOCKOUT MECHANISM PER MM.
